MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHINEERS AG SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred while using the sensis vibe hemo.During an emergency procedure, the user stated that there was no ecg monitoring available during the procedure.The procedure was continued and finished using an alternate system.We have no indication of any adverse effects on the state of health of the patient involved.Siemens healthineers has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
The investigation was performed by considering complaint description, customer service reports, & system history.During an emergency procedure, the ecg (electrocardiogram) could not be displayed.The procedure was then performed using an alternative system.No health consequences were communicated.For troubleshooting the system was restarted and the ecg trunk cable was replaced, but this didn¿t solve the issue.Customer service engineer went onsite to check the system.The system was fully operational on arrival and the issue could not be reproduced.During investigation the exact root cause of the outage of the ecg signals could not be identified.According to the provided information there is no indication of a system deficiency.However, the error pattern indicates that the outage of the ecg signals may be caused by the ecg signals drifting outside of the dynamic range of the hisib (hemo integrated signal input box), which is responsible for the vital sign signal acquisition.The cause of the ecg signals drifting out of range may be due to a number of contributing factors related to ecg handling.Most common cause is a bad contact between ecg electrodes and patient skin.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21686066
Report Number3004977335-2025-00045
Device Sequence Number8773989
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public(01)04056869010199
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown